# SDR USAA2009013090236

- Difficulty date: January 4, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON INNER CHORD BETWEEN BS 700 TO BS 740, LBL 55.  REPLACED L2 DOOR INNER CHORD IAW B757 SRM 51-40-02.
